A modified scaling BFGS method for nonconvex minimization A modified scaling BFGS method for nonconvex minimization

Access this Article

Search this Article

Journal

  • SUT journal of Mathematics

    SUT journal of Mathematics 49(1), 47-78, 2013

    Tokyo University of Science

Codes

  • NII Article ID (NAID)
    120006397932
  • NII NACSIS-CAT ID (NCID)
    AA1075431X
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • Journal Type
    大学紀要
  • ISSN
    0916-5746
  • NDL Article ID
    028763104
  • NDL Call No.
    Z53-T381
  • Data Source
    NDL  IR 
Page Top